Functional Analysis
K-duality for pseudomanifolds with an isolated singularity
Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 577-580.

We associate to a pseudomanifold X with an isolated singularity a differentiable groupoid G which plays the role of the tangent space of X. We construct a Dirac element D and a Dual Dirac element λ which induce a Poincaré duality in K-theory between the C * -algebras C(X) and C * (G).

Etant donnée une pseudo-variété X ayant une singularité isolée, nous lui associons un groupoı̈de différentiable G qui joue le rôle d'espace tangent à X. Nous construisons un élément Dirac D ainsi qu'un élément dual-Dirac λ qui induisent une dualité de Poincaré en K-théorie entre les C * -algèbres C(X) et C * (G).

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00124-9
Debord, Claire 1; Lescure, Jean-Marie 2

1 Laboratoire de mathématiques et applications, Université de Haute-Alsace, 4, rue des Frères Lumière, 68093 Mulhouse cedex, France
2 Laboratoire de mathématiques pures, Université Blaise Pascal, Complexe universitaire des Cézeaux, 124, av. des Landais, 63177 Aubière cedex, France
@article{CRMATH_2003__336_7_577_0,
     author = {Debord, Claire and Lescure, Jean-Marie},
     title = {\protect\emph{K}-duality for pseudomanifolds with an isolated singularity},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {577--580},
     publisher = {Elsevier},
     volume = {336},
     number = {7},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00124-9},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00124-9/}
}
TY  - JOUR
AU  - Debord, Claire
AU  - Lescure, Jean-Marie
TI  - K-duality for pseudomanifolds with an isolated singularity
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 577
EP  - 580
VL  - 336
IS  - 7
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00124-9/
DO  - 10.1016/S1631-073X(03)00124-9
LA  - en
ID  - CRMATH_2003__336_7_577_0
ER  - 
%0 Journal Article
%A Debord, Claire
%A Lescure, Jean-Marie
%T K-duality for pseudomanifolds with an isolated singularity
%J Comptes Rendus. Mathématique
%D 2003
%P 577-580
%V 336
%N 7
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00124-9/
%R 10.1016/S1631-073X(03)00124-9
%G en
%F CRMATH_2003__336_7_577_0
Debord, Claire; Lescure, Jean-Marie. K-duality for pseudomanifolds with an isolated singularity. Comptes Rendus. Mathématique, Volume 336 (2003) no. 7, pp. 577-580. doi : 10.1016/S1631-073X(03)00124-9. http://www.numdam.org/articles/10.1016/S1631-073X(03)00124-9/

[1] Anantharaman-Delaroche, C.; Renault, J. Amenable Groupoids, Monograph. Enseign. Math., 36, L'Enseignement Mathématique, Genève, 2000

[2] Connes, A. Sur la théorie non commutative de l'intégration, Lecture Notes in Math., 729, Springer, 1979, pp. 19-143

[3] Connes, A. Noncommutative Geometry, Academic Press, 1994

[4] Connes, A.; Skandalis, G. The longitudinal index theorem for foliations, Publ. Res. Inst. Math. Sci., Volume 20 (1984), pp. 1139-1183

[5] Hilsum, M.; Skandalis, G. Morphismes K-orientés d'espaces de feuilles et fonctorialité en théorie de Kasparov, Ann. Sci. École Norm. Sup., Volume 20 (1987) no. 4, pp. 325-390

[6] Hörmander, L. The Analysis of Linear Partial Differential Operators, III, A Series of Comprehensive Studies in Mathematics, Springer-Verlag, Berlin, 1985

[7] Kasparov, G.G. Equivariant KK-theory and the Novikov conjecture, Invent. Math., Volume 91 (1988) no. 1, pp. 147-201

Cited by Sources: